About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2012 (2012), Article ID 831960, 12 pages
http://dx.doi.org/10.1155/2012/831960
Research Article

On the Nonhomogeneous Fourth-Order -Laplacian Generalized Sturm-Liouville Nonlocal Boundary Value Problems

1School of Mathematics and Quantitative Economics, Shandong University of Finance and Economics, Shandong, Jinan 250014, China
2School of Mathematical Sciences, Qufu Normal University, Shandong, Qufu 273165, China

Received 3 August 2012; Accepted 12 September 2012

Academic Editor: Yanbin Sang

Copyright © 2012 Jian Liu and Zengqin Zhao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jian Liu and Zengqin Zhao, “On the Nonhomogeneous Fourth-Order -Laplacian Generalized Sturm-Liouville Nonlocal Boundary Value Problems,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 831960, 12 pages, 2012. doi:10.1155/2012/831960